MathSciNet Relay Station
MathSciNet bibliographic data
MR1307495 (96h:11107) 11R09 (11R45 11U05)
Berend, Daniel; Bilu, Yuri Polynomials with roots modulo every integer. Proc. Amer. Math. Soc. 124 (1996), no. 6, 1663–1671.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement